Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I have been diagnosed by GERD and having no relief from pains in my chest which is stopping me sleeping at night even after medications

hi, i have been having pains within my chest for some time, i was diagnosed with GERD but after being put on medication and visiting a cardio specialist i still have the same issues, when im in bed at night i have a pain in my chest which when i move causes me pain, it as if my muscle is damaged in some way as it flexes when i move in bed, what could this be as it is stopping me sleeping at night, i have also noticed it has started showing during the day also, please help
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You have GERD and put on drugs for same.
I would like to know for how long you have been having GERD.
If it has been there for long time, oesophagitis, or ulceration may occur in lower end causing pain like this.
This can be confirmed by Endoscopy done at hospital setting.
Lifestyle modifications required are-
Reduce weight, avoid fatty food, citrus food ,eat small and frequent meals, raise the head end of bed.
Rule out Cholecystitis [gall bladder inflammation] as it produces similar symptoms. This can be done by USG abdomen.

Best regards,
Dr. Neelam.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor